Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1982, Volume 50, Issue 6

A Decomposition Algorithm for General Equilibrium Computation with Application to International Trade Models<1547:ADAFGE>2.0.CO;2-N
p. 1547-1557

Ahsan Mansur, John Whalley

In this paper we outline the computation of general equilibrium in a pure exchange economy via a fixed point decomposition procedure. For general equilibrium models of the required structure, a full equilibrium may be computed through the solution of a sequence of smaller scale `sub-equilibrium' problems. The text contains a presentation of the methods involved along with a discussion of initial computational experience for some numerical examples.

Log In To View Full Content